• Users Online: 1385
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2013 | Volume:  4 | Issue Number:  3 | Page:  219-221

CASE REPORT

A case of zosteriform Darier's disease with seasonal recurrence
Gupta Lalit K, Garg Anubhav, Khare Ashok Kumar, Mittal Asit

Number of times this article was viewed 1354
Number of times this article has been printed  from the site 46
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Search 
  Advanced Search 
  Apply as Reviewer 
 Back To Article